# SDR DALA2025010200012

- Difficulty date: December 24, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 92,197 hours, 12,047 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 4L DOOR SPRING ROD MOUNT BOLT ON BELLCRANK MISSING. CORRECTIVE ACTION: REPLACED SRING ROD ASSY PER A330 AMM 52-12. OPS GOOD. (6550270)
